# SDR CA001128006

- Difficulty date: November 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,444 hours
- Engine: Pwa PT6A42
- System (JASC): 3233 · Landing Gear Actuator
- Part: Circuit Breaker
- Part number: 10130691
- Condition: Tripped
- Location: Mlg
- Component: Ldg Gear Motor C, Beech, 1013643319
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. MAINTENANCE FOUND THE CIRCUIT BREAKER FOR THE LANDING GEAR MOTOR POPPED. THE GEAR WAS SWUNG SEVERAL TIME AND THE FAULT COULD NOT BE DUPLICATED. THE GEAR WAS INSPECTED AND THE RIGGING CHECKEDAND ALL WAS FOUND TO BE NORMAL. THIS AIRCRAFT HAS ELECTRICALLY OPERATED GEAR. THERE IS ONE OTHER CASE OF A POPPED CIRCUIT BREAKER FOR THE LANDING GEAR MOTOR IN OUR DATA BASE.
